Jump to content

Headache with PCI


Bev'sSister

Recommended Posts

Bobby i can not speak for anyone else but my Wife after her radiation to the head never got rid of her headaches.Some day's of course were better than other's but she described them later on as a constant headache in the back ground.....

Link to comment
Share on other sites

OK call this a coincidence but.............my mom had a headache the day after she started her PCI. We asked her Dr and he said it wasn't from the treatment, to early for that. We thought maybe nerves or allergies. As her treatment progressed the headache was gone. SHe has her last treatment on Monday.

Hope the headache subsides quickly!

Prayers for success,

Dana

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use. We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.